MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; MIDIR FRACTIONAL FIBER LASER

ACCLARO CORPORATION ULTRACLEAR; MIDIR FRACTIONAL FIBER LASER
Model Number AS-WB-00055
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Localized Skin Lesion (4542); Skin Infection (4544)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On the seventh day after treatment, the patient reported skin lesions.Following a medical examination, a viral infection is suspected.Patient was prescribed cefixoral and diflucan to prevent infection.

Brand Name
ULTRACLEAR
Common Device Name
MIDIR FRACTIONAL FIBER LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washington highway
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington highway
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington highway
smithfield, RI 02917
8888330399
MDR Report Key22286658
Report Number3021550489-2025-00002
Device Sequence Number8922050
Product Code GEX
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)240426
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K233803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale